Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

An action of a finite group on an $n$-cell without stationary points


Authors: E. E. Floyd and R. W. Richardson
Journal: Bull. Amer. Math. Soc. 65 (1959), 73-76
DOI: https://doi.org/10.1090/S0002-9904-1959-10282-2
MathSciNet review: 0100848
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Eilenberg, On the problems of topology, Ann. of Math. vol. 50 (1949) pp. 247-260. MR 30189
  • 2. S. Eilenberg and N. Steenrod, Foundations of algebraic topology, Princeton, 1952. MR 50886
  • 3. J. J. Greever, Fixed points of finite transformation groups, Dissertation, University of Virginia.
  • 4. P. A. Smith, Fixed point theorems for periodic transformations, Amer. J. Math. vol. 63 (1941) pp. 1-8. MR 3199
  • 5. P. A. Smith, Stationary points of transformation groups, Proc. Nat. Acad. Sci. U.S.A. vol. 28 (1942) pp. 293-297. MR 6548
  • 6. J. H. C. Whitehead, On C, Ann. of Math. vol. 41 (1940) pp. 809-824. MR 2545
  • 7. J. H. C. Whitehead, Simplicial spaces, nuclei, and m-groups, Proc. London Math. Soc. vol 45 (1939) pp. 243-327.
  • 8. H. Whitney, Geometric integration theory, Princeton, 1957. MR 87148
  • 9. H. Zassenhaus, Theory of groups, New York, 1949. MR 30947


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1959-10282-2

American Mathematical Society